# SDR DALA2021091605533

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1520-1540 S28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION INTERCOSTALS ( 2 EAS) BTW STA. 1520 TO 1540, S-28R AND S-28L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00590: INTERCOSTALS ( 2 EAS) BTW STA. 1520 TO 1540, S-28R AND S-28L WERE REPAIRED PER B757-200 SRM 51-70-13. (1947162)
